# SDR REXA2017020100146

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 25,322 hours, 22,561 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4535000
- Part serial: 06079
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILED AN  OPERATIONAL CHECK OF G-SWITCH.  REMOVED & REPLACED THE ELT IAW AMM 25-62-01 OPS CHECKED GOOD.
